# SDR DALA2022082205671

- Difficulty date: August 20, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 56,342 hours, 29,181 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3129 - FA CALLED WHILE PARKING A/C AT GATE AND SAID SMELLED SOMETHING BURNING. CORRECTIVE ACTION: REPLACED COFFEE MAKER. LEAK AND OPS CHECKS OK. (9302680)
